zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solitary pattern solutions for fractional Zakharov-Kuznetsov equations with fully nonlinear dispersion. (English) Zbl 1241.35215
Summary: The fractional Zakharov-Kuznetsov equations are increasingly used in modeling various kinds of weakly nonlinear ion acoustic waves in a plasma comprising cold ions and hot isothermal electrons in the presence of a uniform magnetic field. This has led to a significant interest in the study of these equations. In this work, solitary pattern solutions of fractional Zakharov-Kuznetsov equations are investigated by means of the homotopy perturbation method with consideration of Jumarie’s derivatives. The effects of fractional derivatives for the systems under consideration are discussed. Numerical results and a comparison with exact solutions are presented.
MSC:
35R11Fractional partial differential equations
35Q74PDEs in connection with mechanics of deformable solids
65Z05Applications of numerical analysis to physics
References:
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. calc. Appl. anal. 5, 367-386 (2002) · Zbl 1042.26003
[3]Adolfsson, K.: Nonlinear fractional order viscoelasticity at large strains, Nonlinear dynam. 38, 233-246 (2004) · Zbl 1100.74008 · doi:10.1007/s11071-004-3758-4
[4]Agrawal, O. P.: Application of fractional derivatives in thermal analysis of disk brakes, Nonlinear dynam. 38, 191-206 (2004) · Zbl 1142.74302 · doi:10.1007/s11071-004-3755-7
[5]J.H. He, Nonlinear oscillation with fractional derivative and its applications, in: International Conference on Vibrating Engineering’98, Dalian, China, 1998, pp. 288–291.
[6]Bagley, R. L.; Torvik, P. J.: A theoretical basis for the application of fractional calculus to viscoelasticity, J. rheol. 27, 201-210 (1983) · Zbl 0515.76012 · doi:10.1122/1.549724
[7]Machado, J. Tenreiro; Kiryakova, V.; Mainardi, F.: Recent history of fractional calculus, Commun. nonlinear sci. Numer. simul. 16, 1140-1153 (2011) · Zbl 1221.26002 · doi:10.1016/j.cnsns.2010.05.027
[8]Oldham, K. B.; Spainer, J.: The fractional calculus, (1974)
[9]Samko, G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[10]Faraz, N.; Khan, Y.; Sankar, D. S.: Decomposition-transform method for fractional differential equations, Int. J. Nonlinear sci. Numer. simul. 11, 305-310 (2010)
[11]Khan, Y.; Faraz, N.: Modified fractional decomposition method having integral w.r.t. (dξ)α, J. King saud univ. Sci. 23, 157-161 (2011)
[12]Faraz, Naeem; Khan, Yasir; Jafari, Hossrin; Yildirim, Ahmet; Madani, M.: Fractional variational iteration method via modified Riemann–Liouville derivative, J. King saud univ. Sci. (2010)
[13]Khan, Y.; Faraz, N.; Yildirim, A.; Wu, Q.: A series solution of the long porous slider, Tribol. trans. 54, 187-191 (2011)
[14]Faraz, N.: Study of the effects of the Reynolds number on circular porous slider via variational iteration algorithm–II, Comput. math. Appl. (2010)
[15]Faraz, N.; Khan, Y.; Austin, F.: An alternative approach to differential–difference equations using the variational iteration method, Zeitschriftfuer naturforschung A 65, 1055-1059 (2010)
[16]Gökdogan, Ahmet; Yildirim, Ahmet; Merdan, Mehmet: Solving a fractional order model of HIV infection of CD4+T cells, Math. comput. Modelling 54, 2132-2138 (2011)
[17]Ates, Inan; Yildirim, Ahmet: Application of variational iteration method to fractional initial-value problems, Int. J. Nonlinear sci. Numer. simul. 10, 877-883 (2009)
[18]Yildirim, A.; Gülkanat, Y.: Reliable analysis for the nonlinear fractional calculus model of the semilunar heart valve vibrations, Int. J. Numer. methods eng. 26, 1515-1521 (2010) · Zbl 1205.92009 · doi:10.1002/cnm.1399
[19]Yildirim, Ahmet; Mohyud-Din, S. T.: Analytical approach to space- and time-fractional Burgers equations, Chinese phys. Lett. 27, 1-4 (2010)
[20]Biazar, J.; Ghazvini, H.: Convergence of the homotopy perturbation method for partial differential equation, Nonlinear anal. RWA 10, 2633-2640 (2009) · Zbl 1173.35395 · doi:10.1016/j.nonrwa.2008.07.002
[21]Varedi, S. M.; Daniali, H. M.; Ganji, D. D.: Kinematics of an offset 3-UPU translational parallel manipulator by the homotopy continuation method, Nonlinear anal. RWA 10, 1767-1774 (2009) · Zbl 1160.70003 · doi:10.1016/j.nonrwa.2008.02.014
[22]Golbabai, A.; Javidi, M.: Application of he’s homotopy perturbation method for nth-order integro-differential equations, Appl. math. Comput. 190, 1409-1416 (2003) · Zbl 1227.65131 · doi:10.1016/j.amc.2007.02.018
[23]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, 257-262 (1999)
[24]Momani, S.; Odibat, Z.: Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. lett. A 365, 345-350 (2007) · Zbl 1203.65212 · doi:10.1016/j.physleta.2007.01.046
[25]Odibat, Z.: Compact structures in a class of nonlinearly dispersive equations with time-fractional derivatives, Appl. math. Comput. 205, 273-280 (2008) · Zbl 1157.65073 · doi:10.1016/j.amc.2008.06.064
[26]Javidi, M.; Golbabai, A.: Construction of a solitary wave solution for the generalized Zakharov equation by a variational iteration method, Int. J. Comput. appl. Math. 54, 1003-1009 (2007) · Zbl 1141.65386 · doi:10.1016/j.camwa.2006.12.044
[27]Y. Khan, N. Faraz, A. Yildirim, New soliton solutions of the generalized Zakharov equations using He’s variational approach doi:10.1016/j.aml.2011.011.006.
[28]Munro, S.; Parkes, E. J.: Stability of solitary-wave solution to a modified Zakharov–Kuznetsov equation, J. plasma phys. 64, No. 4, 411-426 (2000)
[29]Inc, M.: Exact solutions with solitary patterns for the Zakharov–Kuznetsov equations with fully nonlinear dispersion, Chaos solitons fractals 33, 1783-1790 (2007) · Zbl 1129.35450 · doi:10.1016/j.chaos.2006.03.017
[30]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. Appl. 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[31]Jumarie, G.: Table of some basic fractional calculus formulate derived from a modified Riemann–Liouville derivative for non-differentiable functions, Appl. math. Lett. 22, 378-385 (2009) · Zbl 1171.26305 · doi:10.1016/j.aml.2008.06.003
[32]Golbabai, A.; Sayevand, K.: Analytical modelling of fractional advection–dispersion equation defined in a bounded space domain, Math. comput. Modelling 53, 1708-1718 (2011) · Zbl 1219.76035 · doi:10.1016/j.mcm.2010.12.046
[33]Golbabai, A.; Sayevand, K.: Analytical treatment of differential equations with fractional coordinate derivatives, Comput. math. Appl. 62, 1003-1012 (2011) · Zbl 1228.65200 · doi:10.1016/j.camwa.2011.03.047
[34]Wazwaz, A.: A new algorithm for calculating Adomian polynomials for nonlinear operator, Appl. math. Comput. 111, 53-69 (2000) · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[35]Linz, P.: Analytical and numerical methods for Volterra equations, (1985)